# SDR ASAA2022120941090

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 1,625 hours, 489 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI - ICE L VALVE LIGHT STAYED ON WITH SWITCH ON. GROUNDED - YES. PERFORMED T/C MAX-30EA-24968. L WING ANTI-ICE LIGHT WAS EXTINGUISHED AND NO FAULTS POPULATED ON THE MFD.
